# SDR 96ZZZX1269

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2201F
- Make and model: Cessna 310L
- Aircraft serial: 310L0001
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 08411011
- Condition: Failed
- Location: Lt Mlg
- Component: 08411004
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG END FITTING (SIDE BRACE LOCK) FAILED ON LANDING.  THE LEFT MLG COLLAPSED ON LANDING DUE TO THE GEAR NOT BEING ABLE TO LOCK PROPERLY.  IT APPEARS THE THREADED ROD PORTION OF THE END FITTING FAILED UNDER STRESS LOAD.
